# SDR QXEA0002753

- Difficulty date: September 22, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGH HAND AIR CYCLE MACHINE BULKHEAD  APPEARS TO BE CRACKED AT LOWER EDGE BETWEEN NOSE BAY AND AIR CYCLE MACHINE COMPARTMENT.  REPAIRED IAW FOKKER SRM 53-02-18 PAGE 29.
